# SDR DL76S011452

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 33,337 hours, 15,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: PT0700300
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOP FWD AC.  REPLACED SAME.
